MAUDE Adverse Event Report: COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B

COOPERSURGICAL, INC. UTERINE MANIPULATOR TIP B
Model Number UMB678
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
E-complaint- (b)(4).Incident details surrounding event- metal wire tore through tip and ended up in the bladder.Patient status-had to suture a defect in the bladder.1216677-2021-00052 uterine manipulator tip b umb678 e-complaint (b)(4).
 
Event or Problem Description
Customer stated: "metal wire tore through tip and ended up in the bladder.Patient status-had to suture a defect in the bladder".1216677-2021-00052-1 umb678 uterine manipulator tip b (b)(4).
 
Additional Manufacturer Narrative
Investigation no sample returned review dhr distribution history the complaint product was manufactured at csi in september 2020 under work order (b)(4).Manufacturing record review dhr 285208 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed one other similar reported complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.Corrective actions coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No training required at this time.Was the complaint confirmed? no.

Brand Name
UTERINE MANIPULATOR TIP B
Common Device Name
UTERINE MANIPULATOR TIP B
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11570719
Report Number1216677-2021-00052
Device Sequence Number3546399
Product Code LKF
UDI-Device Identifier00888937001402
UDI-Public888937001402
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K932115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUMB678
Device Catalogue NumberUMB678
Device Lot Number285208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown